A note on the distribution of rational points on threefolds

T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 33–39.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Let T ⊂ ℙ 4 be a non-singular threefold of degree at least four. Then we show that the number of points in T(ℚ), with height at most B, is o(B 3) or B → ∞.
Publishing Year
Date Published
2003-03-01
Journal Title
Quarterly Journal of Mathematics
Volume
54
Issue
1
Page
33 - 39
IST-REx-ID

Cite this

Browning TD. A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics. 2003;54(1):33-39. doi:10.1093/qjmath/54.1.33
Browning, T. D. (2003). A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics, 54(1), 33–39. https://doi.org/10.1093/qjmath/54.1.33
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics 54, no. 1 (2003): 33–39. https://doi.org/10.1093/qjmath/54.1.33.
T. D. Browning, “A note on the distribution of rational points on threefolds,” Quarterly Journal of Mathematics, vol. 54, no. 1, pp. 33–39, 2003.
Browning TD. 2003. A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics. 54(1), 33–39.
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics, vol. 54, no. 1, Unknown, 2003, pp. 33–39, doi:10.1093/qjmath/54.1.33.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar